# SDR HYIA20170822001

- Difficulty date: December 16, 2016
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N7037E
- Make and model: Cessna 402C
- Aircraft serial: 402C0471
- Aircraft time: 34,842 hours, 31,889 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 512215556
- Condition: Cracked
- Location: Rt Wing
- Part time: 34,842 hours, 31,889 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CRACK WAS LOCATED AT RIB AT RT WS 106.79.  THE CRACK ORIGINATED FROM A LOCK FASTENER.  REPAIRED IAW MAINTENANCE MANUAL.
